Sh:464

Bib entry
@article{Sh:464,
 author = {Baldwin, John T. and Laskowski, Michael Chris and Shelah, Saharon},
 title = {{Forcing isomorphism}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {58},
 number = {4},
 year = {1993},
 pages = {1291--1301},
 issn = {0022-4812},
 doi = {10.2307/2275144},
 mrclass = {03C45 (03C55)},
 mrnumber = {1253923},
 mrreviewer = {Bruno Poizat},
 doi = {10.2307/2275144},
 note = {\href{https://arxiv.org/abs/math/9301208}{arXiv: math/9301208}},
 arxiv_number = {math/9301208}
}